Filtration de Harder-Narasimhan pour des fibrés complexes ou des faisceaux sans torsion
[Harder-Narasimhan filtration for complex bundles or torsion free sheaves]
Annales de l'Institut Fourier, Volume 53 (2003) no. 2, pp. 541-564.

We generalize here the Harder-Narasimhan filtration, on the one hand to the case of complex vector bundles over almost complex manifolds and on the other hand to torsion free sheaves. We also prove the openness of stability in deformation in this very general context.

On généralise dans cet article la notion de filtration de Harder-Narasimhan au cas des fibrés complexes sur une variété presque complexe compacte d’une part, et au cas des faisceaux cohérents sans torsion sur une variété holomorphe d’autre part. On démontre, dans les deux cas, l’existence d’un déstabilisant maximal. On obtient un théorème de convergence en famille et par là-même l’ouverture de la stabilité en déformation.

DOI: 10.5802/aif.1952
Classification: 53C07,  32Q60,  32L10
Keywords: Harder-Narasimhan filtration, stability, almost complex structure, sheaves, deformation
@article{AIF_2003__53_2_541_0,
     author = {Bruasse, Laurent},
     title = {Filtration de {Harder-Narasimhan} pour des fibr\'es complexes ou des faisceaux sans torsion},
     journal = {Annales de l'Institut Fourier},
     pages = {541--564},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {2},
     year = {2003},
     doi = {10.5802/aif.1952},
     mrnumber = {1990006},
     zbl = {01940704},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1952/}
}
TY  - JOUR
TI  - Filtration de Harder-Narasimhan pour des fibrés complexes ou des faisceaux sans torsion
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 541
EP  - 564
VL  - 53
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1952/
UR  - https://www.ams.org/mathscinet-getitem?mr=1990006
UR  - https://zbmath.org/?q=an%3A01940704
UR  - https://doi.org/10.5802/aif.1952
DO  - 10.5802/aif.1952
LA  - fr
ID  - AIF_2003__53_2_541_0
ER  - 
%0 Journal Article
%T Filtration de Harder-Narasimhan pour des fibrés complexes ou des faisceaux sans torsion
%J Annales de l'Institut Fourier
%D 2003
%P 541-564
%V 53
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1952
%R 10.5802/aif.1952
%G fr
%F AIF_2003__53_2_541_0
Bruasse, Laurent. Filtration de Harder-Narasimhan pour des fibrés complexes ou des faisceaux sans torsion. Annales de l'Institut Fourier, Volume 53 (2003) no. 2, pp. 541-564. doi : 10.5802/aif.1952. https://aif.centre-mersenne.org/articles/10.5802/aif.1952/

[1] S. Bando; Y-T. Siu; T. Ochiai, T. Mabuchi, J. Noguchi editors Stable sheaves and Einstein-Hermitian metrics, Geometry and analysis on complex manifolds (1994) | Zbl: 0880.32004

[2] L. Bruasse Harder-Narasimhan filtration on non kähler manifolds, Int. Journal of Maths, Tome 12 (2001) no. 5, pp. 579-594 | Article | MR: 1843867 | Zbl: 01911891

[3] L. Bruasse Stabilité et filtratrion de Harder-Narasimhan (décembre 2001) (Ph.D. Thesis, LATP (UM 6632) CMI)

[4] P. De Bartolomeis; G. Tian Stability of complex vector bundles, J. Differential Geometry, Tome 43 (March 1996) no. 2, pp. 231-274 | MR: 1424426 | Zbl: 0853.32033

[5] P. Gauduchon Sur la 1-forme de torsion d'une variété hermitienne compacte, Math. Ann., Tome vol. 267 (1984), pp. 495-518 | Article | MR: 742896 | Zbl: 0523.53059

[6] G. Harder; M. Narasimhan On the Cohomology Groups of Moduli Spaces, Math. Ann, Tome 212 (1975), pp. 215-248 | Article | MR: 364254 | Zbl: 0324.14006

[7] S. Kobayashi Differential geometry of complex vector bundles, Princeton University Press, 1987 | MR: 909698 | Zbl: 0708.53002

[8] M. Lübke; A. Teleman The Kobayashi-Hitchin correspondence, World Scientific, 1995 | MR: 1370660 | Zbl: 0849.32020

[9] M. Maruyama The theorem of Grauert-Mülich-Spindler, Math. Ann, Tome 225 (1981), pp. 317-333 | Article | MR: 615853 | Zbl: 0438.14015

[10] S. Shatz The decomposition and specialization of algebraic families of vector bundles, Composito. Math, Tome 35 (1977), pp. 163-187 | Numdam | MR: 498573 | Zbl: 0371.14010

[11] K. Uhlenbeck; S. T. Yau On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Communications on Pure and Applied Mathematics, Tome 39 (1986), pp. 257-293 | Article | MR: 861491 | Zbl: 0615.58045

[12] K. Uhlenbeck; S. T. Yau A note on our previous paper : On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Communications on Pure and Applied Mathematics, Tome 42 (1989), pp. 703-707 | Article | MR: 997570 | Zbl: 0678.58041

Cited by Sources: